MathSciNet Relay Station
MathSciNet bibliographic data
MR1239807 (95f:47094) 47H99 (46A55 47H04 47N10 49J40)
Tan, Kok-Keong; Yu, Jian; Yuan, Xian-Zhi The stability of Ky Fan's points. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1511–1519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement